Volume 21, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Modular operads of embedded curves

Satoshi Kondo, Charles Siegel and Jesse Wolfson

Geometry & Topology 21 (2017) 903–922
Abstract

For each k 5, we construct a modular operad ¯k of “k–log-canonically embedded” curves. We also construct, for k 2, a stable cyclic operad ¯ck of such curves, and, for k 1, a cyclic operad ¯0,ck of “k–log-canonically embedded” rational curves.

Keywords
modular operad, log-canonical Hilbert scheme
Mathematical Subject Classification 2010
Primary: 14H10
Secondary: 18D50
References
Publication
Received: 18 August 2014
Revised: 4 May 2016
Accepted: 8 May 2016
Published: 17 March 2017
Proposed: Lothar Göttsche
Seconded: Jim Bryan, Dan Abramovich
Authors
Satoshi Kondo
Faculty of Mathematics
Higher School of Economics
National Research University
6 Usacheva Str.
Moscow
119048
Russia
Charles Siegel
Pacific Northwest National Laboratory
902 Battelle Blvd
Richland, WA 99354
United States
Jesse Wolfson
Department of Mathematics
University of Chicago
5734 S University Ave.
Chicago, IL 60637
United States